Illustration of a SARS-CoV-2 virion

Open Access research that responds to the COVID-19 pandemic...

Strathprints makes available scholarly Open Access content seeking to respond to the medical, scientific, economic and social emergencies arising from the COVID-19 pandemic. Researchers from across the Faculties of Science, Engineering, Business and the Humanities, Arts & Social Sciences (HaSS) are all contributing to improved human understanding of -- or solutions to -- the issues surrounding management of the pandemic and the post-pandemic recovery.

Explore COVID-19 related Open Access research. Or explore all of Strathclyde's Open Access research...

Browse by Author or creator

Group by: Publication Date | Item type | No Grouping
Jump to: Article | Monograph
Number of items: 9.

Article

Dombi, Erzsébet R. and Hartmann, Miklós (2015) Automatic semigroup acts. Journal of Algebra, 435. 286–307. ISSN 0021-8693

Dombi, Erzsebet (2013) A note on automatic semigroups. Semigroup Forum, 86 (3). pp. 555-570.

Dombi, E and Gilbert, N.D. (2009) Strongly F*-inverse covers for tiling semigroups. Periodica Mathematica Hungarica, 59 (2). pp. 185-202. ISSN 0031-5303

Dombi, Erzsebet and Gilbert, N.D. (2009) The tiling semigroups of one-dimensional periodic tilings. Journal of the Australian Mathematical Society, 87 (2). pp. 153-160. ISSN 1446-7887

Dombi, Erzsebet and Ruskuc, N (2009) On generators and presentation of semidirect products in inverse semigroups. Bulletin of the Australian Mathematical Society, 79 (3). pp. 353-365. ISSN 0004-9727

Dombi, Erzsebet and Gilbert, N.D. (2007) HNN extensions of inverse semigroups with zero. Mathematical Proceedings, 142 (1). pp. 25-39. ISSN 0305-0041

Dombi, Erzsebet and Gilbert, N.D. and Ruskuc, Nik (2005) Finite presentability of HNN extensions of inverse semigroups. International Journal of Algebra and Computation, 15 (3). pp. 423-436. ISSN 0218-1967

Dombi, Erzsebet (2003) Almost factorisable straight locally inverse semigroups. Acta Scientiarum Mathematicarum, 69 (3). pp. 569-589. ISSN 0001-6969

Monograph

Dombi, Erzsebet (2013) On the minimum weight bounded length circuit cover problem on grid graphs. Working paper. UNSPECIFIED. (Unpublished)

This list was generated on Fri Jun 25 08:02:04 2021 BST.